MathSciNet Relay Station
MathSciNet bibliographic data
MR2019276 (2004i:05070) 05C30 (05C05 05C50)
Martin, Jeremy L.; Reiner, Victor Factorization of some weighted spanning tree enumerators. J. Combin. Theory Ser. A 104 (2003), no. 2, 287–300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement